After Taking Bisoprolol The Chest Feels Hot?
Evening prayers, I want to ask. So last week my chest was beating fast, right in the ER, then I had my blood and heart checked and the results were good, I just got gastric medicine, then my chest was sore and my neck felt like choking, I checked at the clinic. there is still medicine for my stomach, and my chest is still at the same time, no changes have been made, I checked again then I gave bisoprol heart medication, after I drank my chest it felt hot why did it?
Good morning, thank you for asking at Alodokte. The complaint you feel, in general, can be caused by disturbances in the:
Heart, such as weakening of the heart muscle or heart rhythm disturbances
Lungs, such as an infection of the tissues or lining of the lungs
Blood, in the form of a deficiency in red blood cells or anemia
Stomach, in the form of acid reflux disease
Psychic, such as in conditions of stress, anxiety, or panic attacks
So that if you do have blood checks, heart records, X-rays, and the results are good, the next possibility is that it is caused by stomach acid. And indeed one of the symptoms is a burning or burning sensation in the chest area, pain, so that people often worry that they have heart disease. Regarding the drugs you take, bisoprolol works by reducing the frequency of the heartbeat so that the burden on the heart is reduced. However, none of the side effects of this drug result in heartburn, so it comes back, we think it is due to a disturbance in your stomach.
Our advice, you don't need to worry first because after all, the point is that you have checked yourself and the results are normal. You just need to take the medicine your doctor gave you, and avoid spicy, acidic, oily and fatty foods, consume more water, avoid caffeine, don't delay eating, don't eat too close to bedtime, avoid stress and get enough rest. Only when you have done all that and the complaints do not reduce, try to see an internal medicine doctor for a re-evaluation. We wish you and your family good health.
That's all, hope it helps.
dr. Amadeo D. Basfiansa